# SDR 2001UALA01008

- Difficulty date: June 12, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N503UA
- Make and model: Boeing 757222
- Aircraft serial: 24624
- Aircraft time: 39,639 hours, 14,965 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN GOUGED STA 760-780, STR 16L.  MAJOR REPAIR ACCOMPLISHED.  REMOVED PREVIOUS REPAIR AND INSTALLED NEW DOUBLER.
